Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 9, NWS Tallahassee, FL

January 27, 20088 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jan 27, 2008, 6:53 AM EST for 8 counties in Florida. It took effect at Jan 27, 2008, 1:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2008, 6:53 AM EST (11:53 UTC)
In effect from
Jan 27, 2008, 1:00 PM EST
Expired
Jan 27, 2008, 6:00 PM EST
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 53 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 271153
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 AM EST SUN JAN 27 2008

...FIRE WEATHER WARNING IN EFFECT THIS AFTERNOON FOR ALL BUT
WESTERN PORTIONS OF THE FLORIDA BIG BEND...EXCEPT FOR THE
IMMEDIATE COASTAL AREAS...FOR EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR THE EASTERN
FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL
AREAS...FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW
35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR SOUTHEAST
ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL BUILD BACK ACROSS THE SOUTHEAST
U.S. TODAY...BRINGING ANOTHER SURGE OF COOLER DRIER AIR TO THE
REGION. THE DRIER AIR IN COMBINATION WITH WARMER DAYTIME
TEMPERATURES WILL RESULT IN MARGINAL DURATIONS OF LOW RELATIVE
HUMIDITIES OVER ALL OF THE FLORIDA BIG BEND EXCEPT WESTERN
PORTIONS AND THE IMMEDIATE COAST...

FLZ007-009>015-026-272000-
/O.CAN.KTAE.FW.A.0007.080127T1700Z-080127T2300Z/
/O.CON.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-
653 AM EST SUN JAN 27 2008 /553 AM CST SUN JAN 27 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...
...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY
AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ016>019-027>029-034-272000-
/O.UPG.KTAE.FW.A.0007.080127T1700Z-080127T2300Z/
/O.NEW.KTAE.FW.W.0009.080127T1800Z-080127T2300Z/
/O.CON.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
653 AM EST SUN JAN 27 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS
AFTERNOON FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING FROM 1 PM TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER
WATCH IS IN EFFECT MONDAY AFTERNOON.

THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR THIS AFTERNOON. THE LOW RELATIVE HUMIDITY WILL
ENHANCE FIRE GROWTH POTENTIAL.

THE FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE MONDAY AFTERNOON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-272000-
/O.EXB.KTAE.FW.A.0008.080128T1800Z-080128T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
653 AM EST SUN JAN 27 2008 /553 AM CST SUN JAN 27 2008/

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR POSSIBLE LONG
DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

DUVAL
1 follow-up statement
000 
WWUS82 KTAE 271919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EST SUN JAN 27 2008

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL BUT
WESTERN PORTIONS OF THE FLORIDA BIG BEND...EXCEPT FOR THE
IMMEDIATE COASTAL AREAS...FOR EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT MONDAY AFTERNOON FOR THE EASTERN FLORIDA
PANHANDLE AND BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL
AREAS...FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW
35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR SOUTHEAST
ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE AND A DRY AIR MASS WILL SET IN TO ALLOW
FOR RH VALUES TO DROP BELOW 35% FOR 3 TO 4 HOURS THIS AFTERNOON...RIGHT
AROUND CRITERIA LEVELS FOR THE BIG BEND. RH VALUES ARE EXPECTED TO DROP 
BELOW 35% FOR A MARGINAL DURATION FOR THE EASTERN FL PANHANDLE. THE 
DRIEST AIR WILL SET INTO THE TRI-STATE AREA ON MONDAY. TEMPS SHOULD BE 
WARMER ON MONDAY WITH DEW POINTS DROPPING FURTHER...YIELDING FORECASTED
RH VALUES NEAR OR BELOW 25% ACROSS THE AREA. RED FLAG CONDITIONS ARE 
EXPECTED ACROSS FLORIDA BIG BEND AND EASTERN PANHANDLE...WITH NEAR RED
FLAG CONDITIONS EXPECTED FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA.

FLZ016>019-027>029-034-272300-
/O.UPG.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/
/O.NEW.KTAE.FW.W.0010.080128T1700Z-080128T2300Z/
/O.CON.KTAE.FW.W.0009.000000T0000Z-080127T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
219 PM EST SUN JAN 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>015-026-272300-
/O.UPG.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/
/O.NEW.KTAE.FW.W.0010.080128T1700Z-080128T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-
219 PM EST SUN JAN 27 2008 /119 PM CST SUN JAN 27 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-272300-
/O.CON.KTAE.FW.A.0008.080128T1800Z-080128T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
219 PM EST SUN JAN 27 2008 /119 PM CST SUN JAN 27 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A FIRE WEATHER
WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE.
LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

WOODRUM/JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 27, 2:40 AM EST, 4 hours 13 minutes earlier.

Area forecast discussion, Jan 27, 2:40 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 AM EST SUN JAN 27 2008

.DISCUSSION...THE WEAK SFC LOW WHICH BROUGHT THE COLD RAIN TO THE
REGION ON SATURDAY CONTINUES TO MOVE E-SE TO THE SOUTH OF OUR
COASTAL WATERS. OTHER THAN A FEW PATCHES OF DRIZZLE OR LIGHT
SPRINKLES OVER THE SE FL BIG BEND...THE RAINFALL HAS COME TO AN END
OVER THE AREA. HOWEVER...A VERY EXTENSIVE LOW CLOUD DECK STILL
ENSHROUDS MUCH OF THE SE U.S. IN ITS WAKE...WHICH SHOULD DELAY THE
CLEARING PROCESS EVEN FURTHER. THIS WILL ALSO KEEP LOW TEMPS UP A
FEW DEGREES OVERNIGHT...WHICH SHOULD JUST ABOUT ELIMINATE THE CHANCE
FOR A LIGHT FREEZE OVER SE AL AND NORTHERN SECTIONS OF SW GA. OVER
THE COASTAL WATERS...THE SFC LOW IS CAUSING WIND DIRECTIONS TO
REMAIN OUT OF THE SE OVER THE OFFSHORE EASTERN LEG...WITH NE WINDS
ELSEWHERE. EXPECT THESE WINDS TO BECOME MORE NORTHERLY OVERNIGHT
OVER ALL AREAS AND STRENGTHEN TO SCEC LEVELS TOWARDS MORNING.

&&

.SHORT TERM...AS THE WEAK SFC LOW CONTINUES TO GRADUALLY PULL
FURTHER AWAY FROM THE REGION...A HIGH PRESSURE RIDGE OF CONTINENTAL
ORIGIN WILL BUILD IN FROM THE NORTHWEST TODAY. INITIALLY...THE MAIN
CONCERN WILL BE THE ABILITY OF THIS RIDGE TO ERODE THE ENTRENCHED
LOW CLOUD DECK THIS MORNING. AM A BIT CONCERNED THAT THE GFS AND NAM
MAY BE SLIGHTLY TOO FAST WITH THE CLEARING PROCESS...WHICH BOTH
MODELS SHOW AROUND 12Z. IF THIS PROCESS IS SIGNIFICANTLY SLOWER...
THIS COULD HAVE IMPLICATIONS ON HIGH TEMPS AND FIRE WX...BUT
CURRENTLY EXPECT MINIMAL IMPACTS WITH A TIMING BETWEEN 12 AND 15Z.
IN ANY EVENT...BY AFTERNOON...SKIES SHOULD BECOME MOSTLY SUNNY WITH
HIGHS REACHING THE LOWER TO MIDDLE 60S. FOR TONIGHT...DESPITE THE
CONTINENTAL ORIGIN OF THE RIDGE...ITS POSITION WHICH IS EXPECTED TO
BE CENTERED JUST TO OUR N...WILL FINALLY BE FAVORABLE TO PRODUCE A
GOOD RADIATIONAL COOLING EVENT. WITH WINDS BECOMING NEAR CALM OVER
THE INTERIOR BY A COUPLE OF HOURS AFTER SUNSET...TEMPERATURES SHOULD
FALL QUICKLY AND REACH LIGHT FREEZE CONDITIONS OF 28 TO 31 DEGREES
BY MORNING AWAY FROM THE COAST. DURATIONS BELOW FREEZING ARE
EXPECTED TO BE 2 TO 4 HRS...WITH UP TO 6 HRS POSSIBLE IN THE
NORMALLY COLDER LOCATIONS. AFTER THE CHILLY START ON MONDAY
MORNING...HIGHS WILL REBOUND INTO THE MID TO PERHAPS UPPER 60S UNDER
PLENTY OF SUNSHINE. WITH THE NEXT WEAK COLD FRONT NOW LIKELY HOLDING
OFF UNTIL TUESDAY NIGHT...HIGH TEMPS COULD CRACK THE 70 DEGREE MARK
ON TUESDAY AS WINDS BECOME ONSHORE FROM THE GULF OF MEXICO.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)...LARGE SCALE PATTERN
REMAINS ONE OF A STRONG EASTERN PACIFIC RIDGE AND A DOWNSTREAM BROAD
TROF OVER THE CONUS. THE MEAN HEIGHT ANOMALY CHARTS INDICATE THAT
THE TROF AXIS IS SHIFTED TOWARD THE WESTERN U.S. AND THIS SEEMS TO
BE VERIFIED WITH THE MODEL FORECASTS CONTINUING TO SHOW A TENDENCY
FOR THE SHORT WAVES TO BOTTOM OUT BEFORE THEY REACH THE CENTRAL U.S.
NOT A LOT OF DISAGREEMENT BETWEEN THE GFS AND THE ECMWF REGARDING
THE NEXT TWO SYSTEMS TO IMPACT THE SOUTHEAST U.S. DURING THE COMING
WEEK...SOME MINOR DIFFERENCES IN TIMING DUE TO THE CONTINUED TREND
OF THE ECMWF TO FORECAST A SOMEWHAT MORE AMPLIFIED SYSTEM. WILL USE
A BLEND OF THE TWO WITH A SLANT TOWARDS THE GFS BASED ON IT RECENT
PERFORMANCE. BOTH SYSTEMS HAVE THE POTENTIAL TO BRING MORE MUCH
NEEDED RAIN TO THE SOUTHEAST U.S. WITH THE SECOND ONE TOWARD THE END
OF THE WEEK LOOKING THE MOST PROMISING. THE FIRST SYSTEM WILL PUSH A
FRONT THROUGH ON WEDNESDAY...HOWEVER THE SECOND MORE VIGOROUS SHORT
WAVE WILL FOLLOW CLOSELY BEHIND...SWINGING OUT OF THE BOTTOM OF THE
TROUGH ON THURSDAY...AND GENERATING A SURFACE LOW OVER THE NORTHWEST
GULF THAT WILL MOVE RAPIDLY NORTHEASTWARD INTO THE LOWER MISSISSIPPI
VALLEY. THIS SHOULD PRODUCE A SIGNIFICANT OVERRUNNING EVENT WITH THE
MAIN IMPACT TO THE NORTHWEST AND NORTH OF OUR AREA. AS THE LOW RACES
NORTHEASTWARD TOWARDS THE MID ATLANTIC STATES...A COLD FRONT WILL
SWEEP EASTWARD ACROSS OUR AREA ON FRIDAY...POSSIBLY ACCOMPANIED BY A
PRE FRONTAL SQUALL LINE...AS IT APPEARS THERE WILL BE AN OPPORTUNITY
FOR SOME GOOD SOUTHERLY RETURN FLOW TO DEVELOP AHEAD OF IT.

&&

.AVIATION...PRECIPITATION HAS ENDED AND IFR CEILINGS CURRENTLY
DOMINATE THE TRI STATE REGION THIS MORNING. THERE IS WIDESPREAD MIST
BEING REPORTED BUT ONLY ISOLATED PATCHES OF VISIBILITIES BELOW MVFR
CATEGORY. LOW CLOUD COVER SHOULD LIMIT FOG DEVELOPMENT BUT WITH LOW
LEVEL MOISTURE REMAINING FROM SATURDAY PRECIPITATION EXPECT
WIDESPREAD VISIBILITIES IN THE MVFR CATEGORY WITH IFR VISIBILITIES
OVER PORTIONS OF SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND BY
DAYBREAK. MAIN FORECAST PROBLEM REMAINS HOW RAPIDLY CLOUDS WILL
DISSIPATE AS DRIER AIR IS NOW BEGINNING TO SPREAD INTO THE AREA ON
LIGHT NORTHERLY WINDS. MOST GUIDANCE SHOWS RAPID CLEARING AFTER
SUNRISE AND HAVE WRITTEN THE TERMINAL FORECASTS TO INDICATE THIS
TREND BUT A LITTLE LATER...15Z-16Z...THAN GUIDANCE IS FORECASTING...
DUE TO THE EXTENSIVE LOW CLOUD COVER REMAINING OVER THE AREA. EXPECT
VFR CONDITIONS BY MID MORNING THROUGH THE REMAINDER OF THE FORECAST
PERIOD AND BEYOND.

&&

.MARINE...AFTER A BRIEF PERIOD OF SCEC CONDITIONS THIS MORNING...THE
NORTHERLY WINDS WILL SUBSIDE THIS AFTERNOON...AND SHOULD REMAIN
LIGHT THROUGH MONDAY AS THE SFC RIDGE REMAINS IN CONTROL. AS THE
HIGH MOVES OFF TO THE EAST ON TUESDAY...WINDS WILL VEER AROUND TO
THE SE THEN S...AND MAY INCREASE TO SCEC OR SCA LEVELS ON TUESDAY
NIGHT AHEAD OF THE NEXT COLD FRONT.

&&

.FIRE WEATHER...AS WAS EXPECTED...THIS AFTERNOON WILL BE A VERY
BORDERLINE CASE FOR RED FLAG CONDITIONS ACROSS N FL...AND DECIDED TO
ONLY UPGRADE THE INTERIOR OF THE FL BIG BEND TO A RED FLAG WARNING.
OVER THE FL PANHANDLE...SUB 35% RH DURATIONS ARE ONLY EXPECTED TO BE
1-2 HRS...THEREFORE...THE WATCH WAS DROPPED. WITH WARMER HIGH TEMPS
AND EVEN LOWER SFC TDS ON MONDAY...RED FLAG CONDITIONS SHOULD BE
MORE WIDESPREAD ACROSS N FL...AND MORE BORDERLINE ACROSS GA AND AL
WHERE A NEW WATCH WILL BE INITIATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64  30  66  35  72 /   0   0   0  05  10
PANAMA CITY  61  34  64  44  71 /   0   0   0  05  10
DOTHAN       61  29  66  40  72 /   0   0   0  05  20
ALBANY       64  28  66  35  72 /   0   0   0  05  10
VALDOSTA     63  30  66  34  73 /   0   0   0  05  10
CROSS CITY   64  29  67  34  73 /   0   0   0  05  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FIRE WX WATCH MON AFTN ALL ZONES.

GA...FIRE WX WATCH MON AFTN ALL ZONES.

FL...RED FLAG WARNING 1 PM UNTIL 6 PM EST THIS AFTN FOR THE
     FOLLOWING ZONES: DIXIE...GADSDEN...JEFFERSON...LAFAYETTE...
     LEON...MADISON...TAYLOR...AND WAKULLA AWAY FROM THE COAST.

     FIRE WX WATCH MON AFTN ALL ZONES.

GM...NONE.

&&

PUBLIC/MARINE/FIRE WX...GOULD
AVIATION/LONG TERM...DUVAL
Hazardous weather outlook, Jan 27, 5:50 AM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EST SUN JAN 27 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-281100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
550 AM EST SUN JAN 27 2008 /450 AM CST SUN JAN 27 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE
BUILDING IN FROM THE NORTHWEST WILL PRODUCE CLEARING SKIES ACROSS
THE REGION THIS MORNING...WITH MOSTLY SUNNY AND MILD CONDITIONS
THIS AFTERNOON. UNDER CLEAR SKIES AND LIGHT WINDS TONIGHT...
TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S OVER MUCH
OF THE AREA...RESULTING IN A 2 TO 4 HOUR LIGHT FREEZE AWAY FROM
THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
AFTER FAIR AND WARMER CONDITIONS FOR MONDAY AND TUESDAY...THE NEXT
COLD FRONT WILL BRING A CHANCE OF RAIN TO THE AREA ON TUESDAY
NIGHT AND WEDNESDAY. BY THE END OF THE WEEK...A MUCH STRONGER LOW
PRESSURE SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE
AREA...SOME OF WHICH COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 2:19 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.